# SDR BA05015

- Difficulty date: August 3, 2005
- Submitted: August 7, 2005
- Operation: Air carrier
- Aircraft: N676UW
- Make and model: Airbus A330-323
- Aircraft serial: 375
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508115
- Condition: False Indication
- Location: Passenger Cabin
- Part time: 23,149 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PRIOR TO FLIGHT, RECEIVED "SLIDE LOW PRESSURE 4L" MESSAGE.  MAINTENANCE RELEASED THE AIRCRAFT ON MEL FOR A SLIDE INDICATION PROBLEM.  MAINTENANCE REPLACED THE 4L DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
